Ural Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ural Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ural Math. J., 2019, Volume 5, Issue 1, Pages 91–100 (Mi umj77)  

This article is cited in 1 scientific paper (total in 1 paper)

Harmonic interpolating wavelets in Neumann boundary value problem in a circle

Dmitry A. Yamkovoi

Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, 16 S. Kovalevskaya str., Ekaterinburg, Russia, 620990

Abstract: The Neumann boundary value problem (BVP) in a unit circle is discussed. For the solution of the Neumann BVP, we built a method employing series representation of given $2 \pi$-periodic continuous boundary function by interpolating wavelets consisting of trigonometric polynomials. It is convenient to use the method due to the fact that such series is easy to extend to harmonic polynomials inside a circle. Moreover, coefficients of the series have an easy-to-calculate form. The representation by the interpolating wavelets is constructed by using an interpolation projection to subspaces of a multiresolution analysis with basis $2 \pi$-periodic scaling functions (more exactly, their binary rational compressions and shifts). That functions were developed by Subbotin and Chernykh on the basis of Meyer-type wavelets. We will use three kinds of such functions, where two out of the three generates systems, which are orthogonal and simultaneous interpolating on uniform grids of the corresponding scale and the last one generates only interpolating on the same uniform grids system. As a result, using the interpolation property of wavelets mentioned above, we obtain the exact representation of the solution for the Neumann BVP by series of that wavelets and numerical bound of the approximation of solution by partial sum of such series.

Keywords: wavelets, interpolating wavelets, harmonic functions, Neumann boundary value problem.

Funding Agency Grant Number
Russian Science Foundation 14-11-00702
This work was supported by Russian Science Foundation (project no. 14-11-00702).


DOI: https://doi.org/10.15826/umj.2019.1.009

Full text: PDF file (168 kB)
References: PDF file   HTML file

Bibliographic databases:

Language:

Citation: Dmitry A. Yamkovoi, “Harmonic interpolating wavelets in Neumann boundary value problem in a circle”, Ural Math. J., 5:1 (2019), 91–100

Citation in format AMSBIB
\Bibitem{Yam19}
\by Dmitry~A.~Yamkovoi
\paper Harmonic interpolating wavelets in Neumann boundary value problem in a circle
\jour Ural Math. J.
\yr 2019
\vol 5
\issue 1
\pages 91--100
\mathnet{http://mi.mathnet.ru/umj77}
\crossref{https://doi.org/10.15826/umj.2019.1.009}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=MR3995658}
\zmath{https://zbmath.org/?q=an:1448.35096}
\elib{https://elibrary.ru/item.asp?id=38948063}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85071456464}


Linking options:
  • http://mi.mathnet.ru/eng/umj77
  • http://mi.mathnet.ru/eng/umj/v5/i1/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Addendum

    This publication is cited in the following articles:
    1. D. A. Yamkovoi, “Garmonicheskie interpolyatsionnye vspleski v kraevoi zadache Neimana v koltse”, Tr. IMM UrO RAN, 26, no. 4, 2020, 279–289  mathnet  crossref  elib
  • Ural Mathematical Journal
    Number of views:
    This page:133
    Full text:50
    References:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021